# SDR DHL2002754004

- Difficulty date: December 12, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tire
- Part number: 26045611
- Part serial: B0704B0704
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, O
- Precautionary procedure: K, O

## Discrepancy

1)  NOTED EXCESSIVE VIBRATION ON TAKE-OFF AND LANDING. STRONG RUBBER SMELL NOTED AFTER GEAR RETRACTION.2)  FOUND LARGE FLAT SPOT ON #2 TIRE. REMOVED AND REPLACED #2 MLG TIRE IAW DHL M/M 32-45-01. RETORQUED #3 AND #4 MLG TIRES IAW DHL M/M 32-45-01.
